MAUDE Adverse Event Report: CARDINAL HEALTH 5 LD DISPOSABLE DUAL CON SYST; CABLE, ELECTRODE

CARDINAL HEALTH 5 LD DISPOSABLE DUAL CON SYST; CABLE, ELECTRODE
Model Number 33135T
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the icu monitor read crazy rhythms when using the device.The customer stated they changed out the products without resolution.When they put the patient back on the reusable lead, the issue was resolved.Additional information received on 1-jun-2022 stated that the products provided a false/inaccurate reading.No patient injury reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as the affected lot number was not provided by the customer.However, the supplier reviewed the dhr records for the last three lots, and did not find any change to material, tooling, process, procedure, or machine parameters.The customer reported that no samples will be returned for evaluation therefore the supplier randomly checked 500 pieces from inventory and rechecked the functional test under current mass production test conditions; no issues were found.Based on the available information, the reported issue could not be confirmed.Furthermore, since the supplier performs 100% functional test prior to product release, it does not appear that the reported issue is related to the manufacturing process.No corrective and preventative actions are required at this time.If a sample is received at a later date, the investigation will be updated accordingly.This complaint will be used for tracking and trending purpose.

Brand Name
5 LD DISPOSABLE DUAL CON SYST
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14566587
Report Number1282497-2022-10692
Device Sequence Number5096110
Product Code IKD
UDI-Device Identifier10192253019261
UDI-Public10192253019261
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number33135T
Device Catalogue Number33135T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/26/2022
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date06/16/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown